I'm taking Topamax right now and have lost too much weight. so I would like to be on something that doesn't have a side effect of weight loss.
Fioricet as mentioned above is a barbiturate which some doctors will refuse to prescribe for you. It can be habit forming according to Drugs.com. You can look it up. It does work well for migraines, but you risk severe rebound migraines if you take it more than 2 days a week. I don't know which meds are safe with Celexa. If you have migraines more than 2 days a week, then you need to try another daily preventative migraine medication instead of the Topamax. It does sound like that's not a good medication for you. I also could not take it because of loss of appetite. There are a number of other daily preventative meds which your doctor will know them. If the other alternatives don't work, then Botox is very likely to help you. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2009 • 21 answers
Posted 24 Aug 2011 • 4 answers
Posted 12 Jan 2015 • 2 answers
Posted 13 Oct 2015 • 1 answer
Posted 19 Oct 2016 • 0 answers